Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111604
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAverboukh, Y. V.en
dc.date.accessioned2022-05-12T08:19:38Z-
dc.date.available2022-05-12T08:19:38Z-
dc.date.issued2021-
dc.identifier.citationAverboukh Y. V. Approximation of Value Function of Differential Game with Minimal Cost [Аппроксимация функции цены дифференциальной игры с критерием, задаваемым условием минимизации] / Y. V. Averboukh // Vestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Nauki. — 2021. — Vol. 31. — Iss. 4. — P. 536-561.en
dc.identifier.issn1994-9197-
dc.identifier.otherAll Open Access, Bronze3
dc.identifier.urihttp://hdl.handle.net/10995/111604-
dc.description.abstractThe paper is concerned with the approximation of the value function of the zero-sum differential game with the minimal cost, i. e., the differential game with the payoff functional determined by the minimization of some quantity along the trajectory by the solutions of continuous-time stochastic games with the stopping governed by one player. Notice that the value function of the auxiliary continuous-time stochastic game is described by the Isaacs-Bellman equation with additional inequality constraints. The Isaacs-Bellman equation is a parabolic PDE for the case of stochastic differential game and it takes a form of system of ODEs for the case of continuous-time Markov game. The approximation developed in the paper is based on the concept of the stochastic guide first proposed by Krasovskii and Kotelnikova. © Yu. V. Averboukh.en
dc.description.sponsorshipThis work was funded by the Russian Science Foundation (project no. 17-11-01093).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherUdmurt State Universityen1
dc.publisherUdmurt State Universityen
dc.relationinfo:eu-repo/grantAgreement/RSF//17-11-01093en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceVestn. Udmurt. Univ., Matematika, Mekhanika, Kompyuternye Nauki2
dc.sourceVestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Naukien
dc.subjectAPPROXIMATION OF THE VALUE FUNCTIONen
dc.subjectDIFFERENTIAL GAMES WITH MINIMAL COSTen
dc.subjectISAACS-BELLMAN EQUATIONen
dc.subjectSTOCHASTIC GUIDEen
dc.titleApproximation of Value Function of Differential Game with Minimal Costen
dc.title.alternativeАппроксимация функции цены дифференциальной игры с критерием, задаваемым условием минимизацииru
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.scopus85123220368-
local.contributor.employeeAverboukh, Y.V., Department of Differential Equations, Krasovskii Institute of Mathematics and Mechanics, Ural Branch, The Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620219, Russian Federation, Institute of Natural Sciences and Mathematics, Ural Federal University, ul. Turgeneva, 4, Yekaterinburg, 620000, Russian Federationen
local.description.firstpage536-
local.description.lastpage561-
local.issue4-
local.volume31-
local.contributor.departmentDepartment of Differential Equations, Krasovskii Institute of Mathematics and Mechanics, Ural Branch, The Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620219, Russian Federation; Institute of Natural Sciences and Mathematics, Ural Federal University, ul. Turgeneva, 4, Yekaterinburg, 620000, Russian Federationen
local.identifier.pure29308682-
local.identifier.eid2-s2.0-85123220368-
local.fund.rsf17-11-01093-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85123220368.pdf434,01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.